# SDR 20010220CW001

- Difficulty date: January 7, 2001
- Submitted: February 20, 2001
- Operation: General aviation
- Aircraft: N391FL
- Make and model: Cvac 340CVAC
- Aircraft serial: 278
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Part number: 54H6077
- Part serial: P5696
- Condition: Blown
- Location: Vlv 2 Housing
- Part time: 841 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS COLD SOAKED, OUTSIDE TEMPERATURE BEFORE DEPARTURE WAS 15 DEGREES.  SUBMITTER FEELS THIS WAS A CONTRIBUTING FACTOR TO THIS SEAL BEING DEFECTIVE.  COMPANY INITIATED PROCEDURES NOT TO CHANGE PROP BLADE ANGLE UNTIL MINIMUM OF 40 DEGREE OIL TEMPERATURE IS OBTAINED, DEFECTIVE SEAL REPLACED.  AC RETURNED TO SERVICE.
